Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having fast heart beat , anxiety, cold after taking cocaine, weed and alcohol. Is there anything to stop this?

i took cocaine , mdma , weed and drank alcohol last night. and orange juice. i had to puke all day long but i went to sleep earlier so i feel better. im still shaking thought and my heart is fast or loud. im paranoide and i cant eat orelse ill puke. what is goong to happen to me ? im female so i probably cant handle it too well also because i already have anxiety . i am also very emotional and have to cry but i cant laugh. im sweating but im really cold . Is there anything that can stop this?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi gina ! Congrates! You are one of those person who can't tolerate these poision. So keep away! Now what to do, take anti vomit drug like domperidon. If feel little relax take juice. Don't try to eat if you don't want too. Take rest. Then take anti hangover tablet, relax, drink alot of lemon tea and juice and expel that intoxication out through urination, take apple and other fruit, at night take soup. soon you feel better. Say no too these stuff and have life ! Be healthy. Bye.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor